Facebook Pixel
EmpowHER Guest

I had been taking anti-deppressant medication and since i stopped I feel terribly achy and stiff in the joints I would like to do a detox. What kind would you recommend I do?

By Anonymous March 3, 2010 - 4:27pm
Rate This

I suffered from Post Traumatic stress disorder and it was debilitating for me. I was prescribed medication and I took it for about three months. I don't know if I am suffering from toxins and or if I am suffering from Perimenopause. For the last 5 days my joints have been so painful that making a fist and touching objects is painful; My feet and knee joints hurt when I walk, no energy, sickly feeling and dizzy. I am almost in tears.

Add a Comment1 Comments

HERWriter Guide

Hi Anon - Thank you for writing. What you're describing doesn't sound like the typical symptoms people experience from stopping antidepressant medications. According to the Mayo Clinic, antidepressant withdrawal may result in:
* Irritability
* Anxiety
* Sadness
* Insomnia
* Headaches
* Dizziness
* Fatigue
* Nausea

I'm sorry you feel so bad. Do you have a healthcare provider? It would be helpful to work with a medical professional to learn what is causing these symptoms, and some tests may be needed to diagnose and pinpoint your condition. It would also help to work with a medical professional to withdraw from the antidepressants as they're strong medications and stopping them abruptly can create new problems. Will you let us know what you decide to do and what you learn? Thanks, Pat

March 4, 2010 - 5:11pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Posttraumatic Stress Disorder (PTSD)

Get Email Updates

Related Topics

Posttraumatic Stress Disorder (PTSD) Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!